MathSciNet Relay Station
MathSciNet bibliographic data
MR1317252 52C10 (52A20)
Bisztriczky, Tibor; Harborth, Heiko On empty convex polytopes. J. Geom. 52 (1995), no. 1-2, 25–29.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement